Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Coming off citalopram

(2 Posts)
Youngmum1913 Sat 10-Jan-15 13:26:17

Hi I'm 19 years old and had my little boy when I was 17. A few months after having him I became really depressed and was put on citalopram. First I was on 10mg but I was then put up to 60mg! I must admit it did help but I do not want to be reliant on tablets all my life so I have decided to stop taking them all together and I haven't been on them for over a week now. I keep forgetting things, feeling dizzy, having quite a lot of pain in my stomach and my heart and I keep getting very angry very easily and there are more effects off coming off these. Can anyone tell me if it's always going to be like this or does it get better? Thanks

WasWats Sat 10-Jan-15 17:14:59

You need to get to your gp asap. You are not meant to just stop taking them. They alter your brain chemicals so if you just stop everything will go off kilter. If I were you I would take a low dose now and again tomorrow and get to the gp on Monday.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now